# SDR 05FDEA00426

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E UPPER SIDE OF PANEL LANDING, LANDING FOR PANEL HAS 2 EA CRACKS AT 11 IN I/B OF RIB 14 AND 11 IN O/B OF RIB 14 REF N00631.  REMOVED AND REPLACED PANEL LANDING IAW SRM 51-40-21 AND DRW A57244165.
